Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose


Mathematical Citation Quotient (MCQ) 2017: 0.71

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Inverse Problems for Parabolic Equation with Discontinuous Coefficients

V. Dinakar / N. Barani Balan / K. Balachandran
Published Online: 2017-10-18 | DOI: https://doi.org/10.1515/msds-2017-0005

Abstract

We consider the reaction-diffusion equation with discontinuities in the diffusion coefficient and the potential term. We start by deriving the Carleman estimate for the discontinuous reaction-diffusion operator which is deployed in the inverse problems of finding the stability result of the two discontinuous coefficients from the internal observations of the given parabolic equation.

Keywords: Stability; Inverse problems; Reaction-Diffusion model; Carleman estimate

References

  • [1] F.Alabau-Boussouira, P.Cannarsa and G.Fragnelli, Carleman estimates for degenerate parabolic operators with applications to null controllability, J.evol.equ. 6 (2006) 161 - 204.Google Scholar

  • [2] K.Beauchard, P.Cannarsa and M.Yamamoto, Inverse source problem and null controllability for mulitdimensional parabolic operators of Grushin type, Inverse Prob., 30 (2014), 025006.Google Scholar

  • [3] A.Benabdallah, P.Gaitan and J.Le Rousseau, Stability of discontinuous diffusion coefficients and initial conditions in an inverse problem for the heat equation, SIAM J. Control Optim., 46 (2007), 1849-1881.Web of ScienceCrossrefGoogle Scholar

  • [4] I.Boutaayamou, G.Fragnelli and L.Maniar, Inverse problems for parabolic equations with interior degeneracy and Neumann boundary conditions, J. Inverse Ill-Posed Probl., 24 (2016), 275-292.Google Scholar

  • [5] A.L.Bukhgeim, Carleman estimates for Volterra operators and uniqueness of inverse problems, Sib. Math. J., 25 (1984), 43-50.Google Scholar

  • [6] A.L.Bukhgeim and M.V.Klibanov, Uniqueness in the large class of multidimensional inverse problems, Sov. Math. Dokl., 24 (1981), 244-247.Google Scholar

  • [7] P.Cannarsa, P.Martinez and J.Vancostenoble, Null controllability of degenerate heat equations, Adv. Differential Equations, 10 (2005) 153-190.Google Scholar

  • [8] P.Cannarsa and G. Fragnelli, Null controllability of semilinear degenerate parabolic equations in bounded domain, Electron. J. Differential Equations, 2006 (2006) 1-20.Google Scholar

  • [9] P.Cannarsa, P.Martinez and J.Vancostenoble, Carleman estimate for a class of degenerate parabolic operators, SIAM J. Control Optim., 47 (2008), 1-19.CrossrefGoogle Scholar

  • [10] M.Cristofol, P.Gaitan, K.Niinimaki and O.Poisson, Inverse Problem for a coupled parabolic system with discontinuous conductivities: one-dimensional case, Inverse Probl Imaging, 7 (2013), 159-182.Google Scholar

  • [11] A.Doubova, A.Osses and J.-P.Puel, Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients, ESAIM Control Optim. Calc. Var. 8 (2002), 621-661Google Scholar

  • [12] L.C.Evans, Partial Differential Equations, AMS, Providence, 1998.Google Scholar

  • [13] F.Golgeleyen and M.Yamamoto, Stability for some inverse problems for transport equations, SIAM J.Math. Anal., 48 (2016), 2319-2344.CrossrefWeb of ScienceGoogle Scholar

  • [14] M.V.Klibanov and A.Timonov, Carleman Estimates for Coefficient Inverse Problems and Numerical Applications, VSP, Utrecht, 2004.Google Scholar

  • [15] O.Poisson, Uniqueness and Hölder stability of discontinuous diffusion coefficients in three related inverse problems, Inverse Prob., 24 (2008), 025012.Google Scholar

  • [16] H.Ramoul, Carleman estimate for a one-dimensional system of m coupled parabolic PDEs with BV diffusion coefficients, Bound. Value Probl., 195 (2014), 1-19.Google Scholar

About the article

Received: 2016-08-06

Accepted: 2017-09-12

Published Online: 2017-10-18

Published in Print: 2017-10-26


Citation Information: Nonautonomous Dynamical Systems, Volume 4, Issue 1, Pages 40–51, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2017-0005.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in